# SDR 9706699993

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND RIGHT AFT OVERWING EMERGENCY EXIT LIGHTS AND EMERGENCY LIGHTS AT ROWS 14, 15, 16, AND 17, INOPERATIVE.  REPLACED FUSE.  OPERATIONAL CHECK NORMAL.
